# SDR DL75E091640

- Difficulty date: October 16, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 41,132 hours, 14,040 cycles
- Engine: Pwa PW2037
- Engine time: 39,565 hours, 13,370 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727224
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 39,565 hours, 13,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

20 MIN AFTER T/O FROM ABV FLT CREW STATED ENG VIBS ON NR 2 ENG REACHED 1.4 ON CLIMBOUT AND .5 ON NR 1 ENG.  FLT CREW STATED THEY ALSO HEARD A THUMP FROM POSSIBLE BIRDSTRIKE.  NO OTHER ABNORMAL ENGINE INDICATIONS NOTED. UPON ARRIVAL, AMT FOUND 3 DAMAGED FAN BLADES AND BIRD REMNANTS NEAR CORE OF ENG.  REMOVED AND REPLACED PAIRS 13, 14 AND 16 IAW AMM.  ENG RUN  CHECKS GOOD. OK FOR SERVICE.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
